← Return to Metropolol & depression

Discussion
keva74 (@keva74)

Metropolol & depression

Depression & Anxiety | Last Active: Dec 29, 2021 | Replies (9)

Comment receiving replies
@lioness

@keva74 Are you sure it's Metroprolo? Are you on other meds ? Almost all meds have same side effects

Jump to this post


Replies to "@keva74 Are you sure it's Metroprolo? Are you on other meds ? Almost all meds have..."

I take Metformin Januvia Piaglitazone potassium chloride Pravastatin, Furosemide as well as Metoprolol. I neeed to get off some of these medications, at least I think I do.

I was on Metoprolol for 4 weeks before severe diarrhea started. I was not sure if it was the medication, but also my fingers hurt and started swelling. After 3 days of diarrhea (watery) I checked with my Pharmacist. Turned out (which he missed) when my doc sent in the RX, but I have no thyroid glands at all and take Synthroid, which interacts with Metoprolol and will cause diarrhea. I was only on 25mg once a day of Metoprolol, so it only took 2 days to go off it, by half dose twice. Diarrhea stopped first day I took half dose, still loose but much better. 3 days later, no diarrhea at all and swelling and tingling pain in my hands went away. Unfortunately, now my doc has been unable to find another BP med I can use with CKD, thyroid issue and the fact that I cannot have medication with yellow dye in it and BP medication needs to be a Channel Blocker, not Beta Blocker, which is what Metoprolol is. He thought he could put me on Nifedipine, but they all contain yellow dye no matter what Pahrmacuetical you get them from. Yellow dye puts me in the hospital with 210/110 BP. The issue is that I have been on Norvasc NAME Brand BP since 1992, almost 30 years, and it is no longer controlling my BP, but it is kidney and thyroid friendly, not to mention I must take the Name Brand not the Amlodipine generic, because the filler in Generic Maintenance Medications (Meds you must take every day pretty much the rest of your life) causes severe Myalgia, where the pain is so severe in my groin and upper legs, I can't walk. Generic meds like Antibiotics, because I am only on them a short amount of time, they do not cause Myalgia..My docs are lost and I am lost as to where we go from here. Currently I am taking Garlic Extract everyday and it has actually lowered my BP from 190/90 to 155/84 so far. I need it back down to 134/73 (My normal) for 81 years old. Anyone has suggestions they would be welcome.